# SDR SWI2024F00451

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 661 S26l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS661+74 LOWER FLANGE HAS CORROSION STGR26L - 26R. (MARKED)   (C-CHECK RO 5/28/2024)   REPAIRED FRAME FS661+74 LOWER FLANGE AT STGR26L - 26R BY COMPLYING REO 690-53-31-829 REV -- DATED 2024-04-18 AND CRJ900 SRM 51-21-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
